EconPapers    
Economics at your fingertips  
 

Mean value theorem for continuous vector functions by smooth approximations

Davide La Torre and Rocca Matteo ()
Additional contact information
Rocca Matteo: Department of Economics, University of Insubria, Italy

Economics and Quantitative Methods from Department of Economics, University of Insubria

Abstract: In this note a mean value theorem for continuous vector functions is introduced by mollified derivatives and smooth approximations

Pages: 8 pages
Date: 2002-04
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.eco.uninsubria.it/RePEc/pdf/QF2002_12.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ins:quaeco:qf0205

Access Statistics for this paper

More papers in Economics and Quantitative Methods from Department of Economics, University of Insubria Contact information at EDIRC.
Bibliographic data for series maintained by Segreteria Dipartimento ().

 
Page updated 2025-03-19
Handle: RePEc:ins:quaeco:qf0205